UNIGE document Scientific Article
previous document  unige:12448  next document
add to browser collection
Title

On the Word and Period Growth of some Groups of Tree Automorphisms

Authors
Sunik, Zoran
Published in Communications in Algebra. 2001, vol. 29, no. 11, p. 4923-4964
Abstract We generalize a class of groups defined by Rostislav Grigorchuk to a much larger class of groups, and provide upper and lower bounds for their word growth (they are all of intermediate growth) and period growth (under a small additional condition, they are periodic).
Identifiers
Full text
Article (399 Kb) - public document Free access
Structures
Citation
(ISO format)
BARTHOLDI, Laurent, SUNIK, Zoran. On the Word and Period Growth of some Groups of Tree Automorphisms. In: Communications in Algebra, 2001, vol. 29, n° 11, p. 4923-4964. https://archive-ouverte.unige.ch/unige:12448

178 hits

135 downloads

Update

Deposited on : 2010-11-15

Export document
Format :
Citation style :